# SDR REXA2012122301782

- Difficulty date: December 21, 2012
- Submitted: December 23, 2012
- Operation: Air carrier
- Aircraft: N8751D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7751
- Aircraft time: 22,122 hours, 19,752 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 484 CLIPS CRACKED AT RBL 27 AND RBL 36.  REPAIRED IAW BOMBARDIER REO 601R-53-41-059.
